American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Alejandro D. de Acosta. On the concentration and extension of cylinder measures . Trans. Amer. Math. Soc. 160 (1971) 217-228. MR 0283168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Reuben Hersh. A class of ``central limit theorems'' for convolution products of generalized functions . Trans. Amer. Math. Soc. 140 (1969) 71-85. MR 0241971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William D. Sudderth. On the existence of good stationary strategies . Trans. Amer. Math. Soc. 135 (1969) 399-414. MR 0233595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gene Denzel. The exit characteristics of Markov processes with applications to continuous martingales in R$\sp{n}$ . Trans. Amer. Math. Soc. 129 (1967) 111-123. MR 0214146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. P. Lloyd. A mixing condition for extreme left invariant means . Trans. Amer. Math. Soc. 125 (1966) 461-481. MR 0209812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arshag B. Hajian and Yuji Ito. Iterates of measurable transformations and Markov operators . Trans. Amer. Math. Soc. 117 (1965) 371-386. MR 0209442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Doris S. Stockton. Singular parabolic partial differential equations with time dependent coefficients . Trans. Amer. Math. Soc. 105 (1962) 475-495. MR 0140846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jacob Feldman. Examples of non-Gaussian quasi-invariant distributions in Hilbert space . Trans. Amer. Math. Soc. 99 (1961) 342-349. MR 0120678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harold Widom. Stable processes and integral equations . Trans. Amer. Math. Soc. 98 (1961) 430-449. MR 0121882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. S. Chow. Martingales in a $\sigma $-finite measure space indexed by directed sets . Trans. Amer. Math. Soc. 97 (1960) 254-285. MR 0121835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Glen Baxter. A two-dimensional operator identity with application to the change of sign in sums of random variables . Trans. Amer. Math. Soc. 96 (1960) 210-221. MR 0119231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ernest G. Kimme. Some equivalence conditions for the uniform convergence in distribution of sequences of stochastic processes . Trans. Amer. Math. Soc. 95 (1960) 495-515. MR 0115207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. M. Blumenthal and R. K. Getoor. Some theorems on stable processes . Trans. Amer. Math. Soc. 95 (1960) 263-273. MR 0119247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. E. Beneš. Combinatory methods and stochastic Kolmogorov equations in the theory ofqueues with one server . Trans. Amer. Math. Soc. 94 (1960) 282-294. MR 0112182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Spitzer. A Tauberian theorem and its probability interpretation . Trans. Amer. Math. Soc. 94 (1960) 150-169. MR 0111066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. D. Gorman. Brownian motion of rotation . Trans. Amer. Math. Soc. 94 (1960) 103-117. MR 0115218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. G. Laha. On a class of distribution functions where the quotient follows the Cauchy law . Trans. Amer. Math. Soc. 93 (1959) 205-215. MR 0117770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. Takács. On a sojourn time problem in the theory of stochastic processes . Trans. Amer. Math. Soc. 93 (1959) 531-540. MR 0109362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harry Kesten. Symmetric random walks on groups . Trans. Amer. Math. Soc. 92 (1959) 336-354. MR 0109367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. P. Lloyd. A sampling theorem for stationary (wide sense) stochastic processes. . Trans. Amer. Math. Soc. 92 (1959) 1-12. MR 0107301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mary Weiss. On the law of the iterated logarithm for uniformly bounded orthonormal systems . Trans. Amer. Math. Soc. 92 (1959) 531-553. MR 0107117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mary Weiss. On Hardy-Littlewood series . Trans. Amer. Math. Soc. 91 (1959) 470-479. MR 0108682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel Ray. Stable processes with an absorbing barrier . Trans. Amer. Math. Soc. 89 (1958) 16-24. MR 0105178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Chover and J. Feldman. On positive-definite integral kernels and a related quadratic form. . Trans. Amer. Math. Soc. 89 (1958) 92-99. MR 0098314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Lamperti. An occupation time theorem for a class of stochastic processes . Trans. Amer. Math. Soc. 88 (1958) 380-387. MR 0094863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edward Nelson. A functional calculus using singular Laplace integrals . Trans. Amer. Math. Soc. 88 (1958) 400-413. MR 0096136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frank Spitzer. Some theorems concerning $2$-dimensional Brownian motion . Trans. Amer. Math. Soc. 87 (1958) 187-197. MR 0104296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lester L. Helms. Mean convergence of martingales . Trans. Amer. Math. Soc. 87 (1958) 439-446. MR 0094841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Kiefer and J. Wolfowitz. On the deviations of the empiric distribution function of vector chance variables . Trans. Amer. Math. Soc. 87 (1958) 173-186. MR 0099075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Fuchs. Some limit theorems for nonhomogeneous Markoff processes . Trans. Amer. Math. Soc. 86 (1957) 511-531. MR 0094848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2